# SDR SIMA20150721003

- Difficulty date: July 21, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 38,063 hours, 34,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14540484403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CTR & RT CTR LAVATORY FLOOR GUSSETS ARE CORRODED AT THE NUTPLATE HOLES.  ACCOMPLISHED REPAIR TO THE CTR & RT CTR LAVATORY FLOOR GUSSETS IAW SRM 51-40-02.  REPAIRED LAVATORY RT FLOORBEAM IAW ERS-EM-53MR-1501.
